# SDR GXPA00002

- Difficulty date: March 7, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N618GA
- Make and model: Amd FALCOND
- Aircraft serial: 211
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Condition: Loose
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY IN-FLIGHT SHUT DOWN OF NR 1 ENGINE DUE TO LOW OIL PRESSURE NOTIFICATION DURING THE FLIGHT BETWEEN JHW/TOL.  ENGINE INSPECTED AND AN OIL LINE 'FITTING' ON LOWER RIGHT FRONT OF ACCESSORY GEAR BOX FOUND LOOSE.  FITTING TIGHTENED ON THE ACCESSORY GEAR BOX IAW SEI-187.  OPERATION CHECKED, FOUND GOOD.  OIL LEVEL CHECKED AFTER OIL CONSUMPTION RUN CARRIED OUT.  LEVEL FOUND GOOD.  (X)
